I have problem in getting pregnant from last 3 months I and my partner have sex during fertile days and on ovulation days but still I am getting my periods regularly and on time.
The problem is whatever my partner is ejaculating is coming out from vagina as soon as he removes his penis from vagina, and the whole day I'll be having a discharge from vagina.
Kindly suggest me some thing.
Inability to conceive after more than a year of regular cohabitation is termed infertility and is an indication for a visit to a fertility physician. Sometimes being patient all it is needed. However, for some, getting pregnant is not easy and may require more time and also, medical help. Such problem may result from some defect in the man, as well as the woman; and hence effective solution can only be offered once thorough investigation is done to find out the cause of impediment. Testing semen for fertility in the man, a sonography of the lower abdomen in the woman and some blood tests are initially offered to the couple seeking treatment for infertility.
Semen liquefies some time after after ejaculation and may come out of the vagina a few minutes after the act. This is not abnormal. However, having discharge form the vagina throughout the day is clearly pathological. it may be a sign of presence of germs. Excess vaginal discharge may be a sign of infection and there are types of vaginal infection or vaginitis that causes discharge similar to yours. Infection of the vagina or vaginitis, as it is called, may caused by bacteria, protozoa or fungi. Some infections cause profuse discharge through vagina, often foul smelling ones. This may be very embarrassing. Vaginal fluid may also be examined under the microscope to identify the possible offenders (pathogens). Please consult your gynecologist who may order bacteriological tests on your vaginal fluid for proper diagnosis. Treatment of vaginal infections may be offered in the form of oral or vaginal tablets, or creams and washes for vaginal hygiene. These kill the disease causing microbes.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.